Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can having buscopan cause blood in urine

Premium Questions

doctor1 MD

I am peeing blood. Started 6 hours ago

doctor1 MD

I am a 70 year old female and I have blood in my urine. Is this an emergency? ...

doctor1 MD

blood in urine. small amount at beginning of voiding, then clears. no pain age 81 male retired veterinarian ...

Public Forum Discussions

doctor1 MD

Hey I have blood in my urine I had buscopan a couple of weeks ago,n shortly after that the problem ... the causes n...

doctor1 MD

my father is 88 this year. He has had blood in urine for 6 weeks prior to going to his GP. Blood ... are probable causes?...

doctor1 MD

then sends me home. Calls later in the week and says that the culture came back and the blood in my urine ... this and what does he...

doctor1 MD

i just learned that i have bv and blood in my urine but no presense of other things to indicate i have uti. the doctor told me that...

doctor1 MD

I am a 31 years old and for the last couple days (3 or so) when I urinate, I find spots of blood on the tissue. I am also urinating...

Mobile Questions and Answers

doctor1 MD

hellp thanks for writing i understand your concern .Yes if you damage urethera this can happen

doctor1 MD

You are having a urinary tract infection, please meet your doctor soon. thanks